# SDR WTAA960038

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ind
- Part number: 1246433
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SFO - NR 2 ENGINE FAILED TO ACHIEVE REQUIRED TORQUE ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  RIGHT ENGINE APPEARED TO BYPASS FUEL DURING TAKEOFF ROLL.  MAINTENANCE DEFERRED TTL SYSTEM PER MEL 76-2.  ENGINE OPERATIONS REPORTED NORMAL DURING GROUND RUN WITH TTL OFF.  AIRCRAFT RETURNED TO SERVICE.  TTL SYSTEM DEFERRAL CLEARED AFTER THE REPLACEMENT OF THE RIGHT TORQUE INDICATOR.  (M)
